One would like to have symmetry objects like algebraic groups and Lie algebras in noncommutative geometry (including algebraic flavour). The group-like objects should be noncommutative spaces themselves, they should have representation theory, they should act on other noncommutative spaces, define quotients and so on. A first massive appearance were quantum groups, and one should be warned that quantum groups are not cogroup objects in the category of noncommutative rings, because they are Hopf algebras with respect to the tensor product rather than categorical coproduct of algebras.
Here one should write about quantum groups (Drinfeld, Manin, Woronowicz, Jimbo, Lusztig, Faddeev-Reshetikin-Tahtajan, Majid), Hopf algebras, Hopf algebroids (quantum groupoids), quantum Lie algebras, entwinings/distributive laws, quantum flag varieties, (co)module (co)algebras, quantum principal bundles, associated bundles, Drinfel’d center, equivariant cyclic homology etc.
V. G. Drinfel’d, Quantum groups, Proc. Int. Cong. Math. 1986, Vol. 1, 2 798–820, AMS 1987.
S. Majid, Foundations of quantum group theory, Cambridge University Press 1995, 2000.
B. Parshall, J.Wang, Quantum linear groups, Mem. Amer. Math. Soc. 89(1991), No. 439, vi+157 pp.
Z. Škoda, Some equivariant constructions in noncommutative geometry, Georgian Math. J. 16 (2009) 1; 183–202 (arXiv:0811.4770)
Yu. Manin, Quantum groups and noncommutative geometry, CRM, Montreal (1988)
L. Faddeev, N. Reshetikin, L. Tahtajan, Quantization of Lie groups and Lie algebras, Algebra i Analiz 1 (1989) 178 (transl. Leningrad Math. J. 1 (1990), 193-225)
S. Montgomery, Hopf algebras and their action on rings, AMS 1994, 240p.
Y. Soibelman, On the quantum flag manifold, Funk. analiz i ego pril. 26, 3, 90–92, 1992
Z. Škoda, Localizations for construction of quantum coset spaces, math.QA/0301090, Banach Center Publ. vol.61, pp. 265–298, Warszawa 2003.
N. Reshetikhin, A. A. Voronov, A. Weinstein. Semiquantum geometry, math.q-alg/9606007
T. Brzeziński, S. Majid, Coalgebra bundles, Comm. Math. Phys. 191 (1998), no. 2, 467–492 (arXiv version).
B. Day, R. Street, Monoidal bicategories and Hopf algebroids, Adv. Math. 129, (1997) 99-157 doi